USP Electronic Research Repository

On optimum stratification

Khan, Mohammad G.M. and Prasad, Vikashni D and Rao, Dinesh K. (2014) On optimum stratification. World Academy of Science, Engineering and Technology -International Journal of Mathematical, Computational Science and Engineering, 8 (3). pp. 14-18. ISSN NA

PDF - Accepted Version
Download (77Kb) | Preview


    In this manuscript, we discuss the problem of determining the optimum stratification of a study (or main) variable based on the auxiliary variable that follows a uniform distribution. If the stratification of survey variable is made using the auxiliary variable it may lead to substantial gains in precision of the estimates. This problem is formulated as a Nonlinear Programming Problem (NLPP), which turn out to multistage decision problem and is solved using dynamic programming technique.

    Item Type: Journal Article
    Subjects: H Social Sciences > HE Transportation and Communications
    Q Science > QA Mathematics
    Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
    Depositing User: Generic Account
    Date Deposited: 09 May 2014 11:42
    Last Modified: 16 Mar 2017 09:54

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...